MEDOS INTERNATIONAL SÃ RL CH POST IBF UI H 10MM 8DEG 26/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Model Number |
PUI81006 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on an unknown date that on (b)(6) 2020, the surgeon performed an extension of a bilateral pedicle screw construct from l2-4 where he extended the construct down to l5 and inserted a conduit straight tlif cage at the l4/5 disc space.This case was done because of a grade 1/grade 2 spondylolisthesis.On (b)(6) the surgeon informed that he needed to remove the cage because of nonunion and had migrated posterior towards the spinal canal.The surgeon performed the surgery and was able to remove the cage without any issues.He then used another company to insert a lateral cage.There were no patient consequences.The procedure was successfully completed.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown); unknown rod (part# unknown, lot# unknown, quantity unknown); unknown setscrews (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) post ibf ui h 10mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: device history lot.Part #: pui81006; lot #: e17la0337.No documents could be found in the synthes systems for this part / lot combination.The device is not being returned.Therefore, we are unable to verify the information needed to obtain the correct documentation.In the event the device is returned in the future we will revisit this request.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.